# SDR N6WA2014092102

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 25,033 hours, 16,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE, WARNING MSG ON TAKEOFF.  ADJUSTED NLG PROX SWITCH PX22 IAW 70032-61-05.  OPERATIONS CHECKED GEAR RETRACTION & EXTENSION CHECKED GOOD AT THIS TIME.
